Have taken alendronate for years now, during last 2 years my upper teeth are shifting extremely and was told at last dental exam that back teeth appear to be losing bone mass in that area... has anyone else taking alendronate experienced this problem with their upper jaw?
Yes, unfortunately ... it is a side effect of alendronate.
Some people using medicines similar to alendronate have developed bone loss in the jaw, also called osteonecrosis of the jaw. Symptoms may include jaw pain, swelling, numbness, loose teeth, gum infection, or slow healing after injury or surgery involving the gums.
- Alendronate Information for Consumers
- Alendronate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Alendronate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Aug 2009 • 1 answer
Posted 17 Jul 2012 • 1 answer
Side Effect - Okay, so my wisdom teeth are coming in and after days of dealing with it I bought sine
Posted 11 Dec 2012 • 2 answers
Posted 3 Feb 2013 • 1 answer
Posted 2 Dec 2014 • 1 answer